# SDR 97ZZZX4647

- Difficulty date: October 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12AM
- Make and model: Cessna 500CESSNA
- Aircraft serial: 5000235
- System (JASC): 5533 · Ventral Structure
- Part: Skin
- Part number: 55120966
- Condition: Corroded
- Location: Ventral Fin
- Part time: 6,303 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-UNIT, S/N 0274, AIRCRAFT UTILIZE - .020 INCH SKIN FILLED WITH FOAM FOR RIGIDITY IN THE CONSTRUCTION OF THE VENTRAL FIN.  THE FOAM ALLOWS MOISTURE TO COLLECT AND CORROSION TO DEVELOP ON THE INSIDE SURFACES OF THE SKINS.  POST-UNIT, S/N 0274, DELETES THE FOAM.
